MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001150170053

Медицинская библиотека · Der Nervenarzt · 2001

[Incompatibility of olanzapine and amisulpride in multisystemic myotonic myopathy].

Pedrosa Gil F, Schneider C, Grohmann R, Rüther E

Клинический случайСтатьяПеревод в очереди

Аннотация

There is evidence for the occurrence of psychopathological symptoms in the adult form of myotonic dystrophy such as disturbance of concentration and memory, chronic depression, disturbed social behaviour, mental retardation, and hypersomnia. In this report we present a patient suffering from multisystemic myotonic myopathy without a cytosine-thymine-guanine [corrected] repeat expansion on chromosome 19q13.3 and schizophrenia. In this patient, a severe increase of creatine kinase (CK) occurred during treatment with olanzapine and amisulpride. The following risperidone medication was well tolerated without side effects. Susceptibility for malignant hyperthermia was detected by a positive in vitro contracture test. The occurrence of elevated muscle enzymes during treatment with atypical neuroleptics is suspicious as a possible side effect of neuroleptic medication and muscle disease.

Для цитирования: Pedrosa Gil F, Schneider C, Grohmann R, Rüther E. [Incompatibility of olanzapine and amisulpride in multisystemic myotonic myopathy].. Der Nervenarzt. 2001. DOI: 10.1007/s001150170053.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.